MathSciNet Relay Station
MathSciNet bibliographic data
MR501179 58F20 (39A12 65Q05)
Feigenbaum, Mitchell J. Quantitative universality for a class of nonlinear transformations. J. Statist. Phys. 19 (1978), no. 1, 25–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement